Alert archive / Oklahoma / Flash Flood Warnings in 2015

Flash Flood Warning 96, NWS Norman, OK

June 15, 2015Hardeman County, Texas; 5 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 15, 2015, 12:38 AM CDT for Hardeman County, Texas; 5 counties in Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 12:38 AM CDT (05:38 UTC)
Expired
Jun 15, 2015, 4:30 AM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Washita County, OK, Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 82 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1282 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1282 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WGUS54 KOUN 150538
FFWOUN
OKC055-057-065-075-149-TXC197-150930-
/O.NEW.KOUN.FF.W.0096.150615T0538Z-150615T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1238 AM CDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN WASHITA COUNTY IN WESTERN OKLAHOMA...
  WEST CENTRAL JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHERN HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  CENTRAL GREER COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHWESTERN HARDEMAN COUNTY IN NORTHERN TEXAS...

* UNTIL 430 AM CDT
    
* AT 1233 AM CDT...DOPPLER RADAR AND OKLAHOMA MESONET SITES 
  INDICATED AN AREA OF THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS 
  PARTS OF SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS. RAINFALL 
  RATES OF ONE TO TWO INCHES PER HOUR CONTINUE...AND ARE EXPECTED TO 
  PERSIST THROUGH THE NEXT FEW HOURS. UP TO TWO TO FOUR INCHES OF 
  RAIN HAVE ALREADY FALLEN IN THE LAST THREE HOURS...AND ADDITIONAL 
  RAINFALL TOTALS OF THREE OR MORE INCHES WILL BE POSSIBLE. THIS IS 
  A VERY DANGEROUS SITUATION...AND TRAVEL IS HIGHLY DISCOURAGED!

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MANGUM...HOLLIS...GRANITE...SENTINEL...LONE WOLF...DUKE...GOULD...
  RETROP...HESTER...ALTUS-LUGERT LAKE...BRINKMAN AND MCQUEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3467 10000 3494 9959 3511 9942 3512 9936
      3518 9936 3521 9933 3512 9905 3460 9965
      3444 9998

$$

AUSTIN
1 follow-up statement
136 
WGUS74 KOUN 150829
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
329 AM CDT MON JUN 15 2015

OKC055-057-065-075-149-TXC197-150930-
/O.CON.KOUN.FF.W.0096.000000T0000Z-150615T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHITA OK-JACKSON OK-HARMON OK-KIOWA OK-GREER OK-HARDEMAN TX-
329 AM CDT MON JUN 15 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
SOUTHWESTERN WASHITA...WEST CENTRAL JACKSON...SOUTHERN HARMON...
NORTHWESTERN KIOWA...CENTRAL GREER AND NORTHWESTERN HARDEMAN
COUNTIES...

AT 327 AM CDT...WHILE HEAVY RAINFALL HAS GENERALLY ENDED...EXCESSIVE
RUNOFF FROM EARLIER HEAVY RAINFALL MAY STILL BE OCCURRING. RAINFALL
TOTALS OF THREE TO FOUR INCHES WERE OBSERVED IN SEVERAL LOCATIONS...
AND CONTINUED LIGHT TO MODERATE RAIN WILL SLOW THE RUNOFF PROCESS.
RAIN SHOULD GRADUALLY BECOME LIGHTER OVER THE NEXT HOUR...AND THE 
WARNING WILL LIKELY BE ALLOWED TO EXPIRE ON TIME.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MANGUM...HOLLIS...GRANITE...SENTINEL...LONE WOLF...GOULD...HESTER...
ALTUS-LUGERT LAKE...BRINKMAN AND MCQUEEN.

ADDITIONAL RAINFALL AMOUNTS OF UP TO A HALF INCH ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND...OTHER 
DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3467 10000 3494 9959 3511 9942 3512 9936
      3518 9936 3521 9933 3512 9905 3460 9965
      3444 9998

$$

AUSTIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 11:54 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 14, 11:54 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1154 PM CDT SUN JUN 14 2015

.DISCUSSION...
PLEASE SEE THE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
A BROKEN LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO SLOWLY
MOVE EAST LATE TONIGHT ACROSS WEST CENTRAL AND SOUTHWESTERN OK.
EXPECT TSRA AT CSM...HBR...LAW AND SPS THROUGH THE EARLY MORNING
HOURS...ALTHOUGH THE STORMS SHOULD BEGIN TO WEAKEN OVER THE NEXT
COUPLE OF HOURS. BRIEF MVFR CIGS AND VISBYS CAN BE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  86  70  84  68 /  50  50  60  60
HOBART OK         84  70  84  67 /  30  80  60  70
WICHITA FALLS TX  85  71  87  69 /  40  50  40  50
GAGE OK           82  65  81  63 /  40  70  50  50
PONCA CITY OK     86  70  83  68 /  50  60  60  70
DURANT OK         87  72  87  70 /  60  30  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

14/03/03
Hazardous weather outlook, Jun 14, 10:42 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT SUN JUN 14 2015

OKZ004>048-050>052-TXZ083>090-160345-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1042 PM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE OVER
PORTIONS OF CENTRAL AND SOUTHWESTERN OKLAHOMA LATE TONIGHT. LOCALIZED
FLOODING...WIND GUSTS TO 40 MPH...AND CLOUD TO GROUND LIGHTNING
WILL BE THE MAIN CONCERNS WITH THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THUNDERSTORMS WILL REMAIN POSSIBLE EACH DAY INTO NEXT WEEKEND.
THE MOST WIDESPREAD THUNDERSTORM ACTIVITY WILL BE LIKELY THROUGH
TUESDAY...WITH LESSER CHANCES BY MID TO LATE NEXT WEEK. WITH
ADEQUATE INSTABILITY AND MOISTURE...AN OCCASIONAL STRONG TO SEVERE
STORM WILL BE POSSIBLE VIRTUALLY ANY DAY...WITH THE GREATER
POTENTIAL FOR A SEVERE STORM OR TWO ON MONDAY. SEVERAL ROUNDS OF
HEAVY RAINFALL MAY ALSO CONTINUE TO PROMOTE LOCALIZED
FLOODING...ESPECIALLY IN AREAS THAT HAVE RECEIVED SUBSTANTIAL
RAINS OVER THE LAST FEW DAYS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

AUSTIN/EM

In the hours before

Special weather statement, Jun 14, 8:20 PM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT SUN JUN 14 2015

OKZ011-015-017-150145-
BLAINE OK-MAJOR OK-DEWEY OK-
820 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
SOUTHEASTERN MAJOR AND NORTHEASTERN DEWEY COUNTIES UNTIL 845 PM
CDT...

AT 820 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CANTON...
MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...CANTON...LONGDALE...ISABELLA...EAGLE CITY...CANTON LAKE...
SOUTHARD AND HOMESTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3592 9858 3598 9877 3637 9863 3629 9828
TIME...MOT...LOC 0120Z 204DEG 17KT 3606 9861

MBS
Special weather statement, Jun 14, 8:31 PM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
831 PM CDT SUN JUN 14 2015

OKZ033-150215-
HARMON OK-
831 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARMON COUNTY UNTIL 915 PM CDT...

AT 830 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
HOLLIS...MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HOLLIS...GOULD AND MCKNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3485 10000 3490 9973 3457 9971 3454 9985
      3454 9988 3458 9993 3458 9995 3456 9997
      3457 10000
TIME...MOT...LOC 0130Z 163DEG 13KT 3462 9989

MBS
Special weather statement, Jun 14, 8:45 PM CDT, 3 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT SUN JUN 14 2015

OKZ011-015>017-150230-
CUSTER OK-BLAINE OK-MAJOR OK-DEWEY OK-
845 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER...
NORTHWESTERN BLAINE...SOUTHEASTERN MAJOR AND EASTERN DEWEY COUNTIES
UNTIL 930 PM CDT...

AT 844 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES NORTH OF LONGDALE TO 6 MILES NORTHWEST OF THOMAS. THESE
STORMS WERE NEARLY STATIONARY.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...CANTON...LONGDALE...OAKWOOD...PUTNAM...FAY...ISABELLA...
EAGLE CITY...CANTON LAKE...SOUTHARD...HUCMAC AND HOMESTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3636 9819 3580 9864 3579 9902 3632 9864
TIME...MOT...LOC 0142Z 212DEG 1KT 3620 9853 3581 9883

MBS
Special weather statement, Jun 14, 9:15 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CDT SUN JUN 14 2015

OKZ021-022-033>036-TXZ083-150315-
HARMON OK-GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-WASHITA OK-
HARDEMAN TX-
915 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...SOUTHEASTERN
BECKHAM...NORTHWESTERN KIOWA...NORTHWESTERN JACKSON...SOUTHWESTERN
WASHITA AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 1015 PM CDT...

AT 914 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF SENTINEL TO 8 MILES SOUTH OF HOLLIS...MOVING
WEST AT 5 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HOBART...MANGUM...HOLLIS...GRANITE...SENTINEL...LONE WOLF...ROCKY...
WILLOW...GOULD...DUKE...VINSON...RETROP...HESTER...ALTUS-LUGERT
LAKE...BRINKMAN...MCQUEEN AND MCKNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3488 10000 3504 9963 3531 9932 3519 9896
      3486 9927 3463 9956 3450 9987 3449 10000
TIME...MOT...LOC 0214Z 89DEG 5KT 3521 9921 3457 9994

MBS
Special weather statement, Jun 14, 10:13 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT SUN JUN 14 2015

OKZ033>036-TXZ083-150415-
HARMON OK-GREER OK-KIOWA OK-JACKSON OK-HARDEMAN TX-
1013 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...NORTHWESTERN
KIOWA...JACKSON AND NORTHERN HARDEMAN COUNTIES UNTIL 1115 PM CDT...

AT 1013 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES NORTHEAST OF GRANITE TO 8 MILES NORTHEAST OF
KIRKLAND...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ALTUS...HOBART...MANGUM...HOLLIS...GRANITE...BLAIR...OLUSTEE...
ELDORADO...LONE WOLF...GOTEBO...MARTHA...WILLOW...GOULD...
FRIENDSHIP...GOODLETT...DUKE...ALTUS AIR FORCE BASE...VINSON...WARREN
AND HESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3493 9999 3511 9955 3511 9881 3436 9957
      3426 10000
TIME...MOT...LOC 0311Z 280DEG 13KT 3500 9933 3448 9996

MBS
Special weather statement, Jun 14, 11:14 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CDT SUN JUN 14 2015

OKZ016-022>024-034>036-038-150515-
COMANCHE OK-GREER OK-CANADIAN OK-CADDO OK-CUSTER OK-KIOWA OK-
JACKSON OK-WASHITA OK-
1114 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...
SOUTHEASTERN GREER...SOUTHWESTERN CANADIAN...CADDO...SOUTHEASTERN
CUSTER...KIOWA...NORTHEASTERN JACKSON AND WASHITA COUNTIES UNTIL 1215
AM CDT...

AT 1112 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 7 MILES SOUTH OF HYDRO TO NEAR ALTUS...MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ALTUS...HOBART...CORDELL...HINTON...GRANITE...CARNEGIE...SNYDER...
SENTINEL...BLAIR...MOUNTAIN VIEW...BINGER...FORT COBB...OLUSTEE...
DILL CITY...CORN...LONE WOLF...MOUNTAIN PARK...EAKLY...GRACEMONT AND
ROOSEVELT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3521 9935 3554 9863 3555 9803 3499 9837
      3470 9874 3464 9904 3464 9910 3463 9909
      3455 9943
TIME...MOT...LOC 0412Z 283DEG 18KT 3544 9857 3467 9935

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:31 PM CDTAreal Flood AdvisoryOUNHardeman3 hr
Jun 14, 9:54 PM CDTFlash Flood WarningOUNHardeman3 hr
Jun 15, 12:56 AM CDTSpecial Weather StatementOUNHardeman49 min
Jun 15, 1:31 AM CDTAreal Flood AdvisoryOUNHardeman, Wilbarger3 hr
Jun 15, 2:41 AM CDTAreal Flood AdvisoryOUNWilbarger2 hr
Jun 15, 8:14 AM CDTAreal Flood WarningOUNHardeman5 hr
Jun 15, 8:36 AM CDTRiver Flood WarningOUNClay, Montague4 days
Jun 15, 2:47 PM CDTFlash Flood WatchOUNArcher, Clay, Wichita3 days
Jun 15, 3:11 PM CDTAreal Flood AdvisoryOUNArcher, Clay, Wichita3 hr
Jun 15, 4:04 PM CDTAreal Flood AdvisoryOUNWichita, Wilbarger3 hr
Jun 15, 4:30 PM CDTAreal Flood AdvisoryOUNClay3 hr
Jun 15, 5:04 PM CDTAreal Flood AdvisoryOUNBaylor, Knox3 hr
Jun 15, 5:20 PM CDTSpecial Weather StatementOUNBaylor25 min
Jun 15, 6:16 PM CDTAreal Flood AdvisoryOUNArcher, Baylor, Clay3 hr
Jun 14, 7:29 PM CDTSpecial Weather StatementOUNCarter, Johnston46 min
Jun 14, 7:52 PM CDTSpecial Weather StatementOUNAlfalfa38 min
Jun 14, 7:57 PM CDTSpecial Weather StatementOUNCuster, Washita48 min
Jun 14, 8:07 PM CDTSevere Thunderstorm WarningOUNCuster, Washita23 min
Jun 14, 8:20 PM CDTSpecial Weather StatementOUNMajor25 min
Jun 14, 8:25 PM CDTAreal Flood AdvisoryOUNBeckham, Blaine, Custer, Dewey, Greer, Kiowa and 2 more3 hr
Jun 14, 8:29 PM CDTSevere Thunderstorm WarningOUNCuster, Washita46 min
Jun 14, 8:31 PM CDTSpecial Weather StatementOUNHarmon44 min
Jun 14, 8:43 PM CDTFlash Flood WarningOUNCuster, Washita3 hr
Jun 14, 8:45 PM CDTSpecial Weather StatementOUNMajor45 min
Jun 14, 9:12 PM CDTSevere Thunderstorm WarningOUNCuster, Washita33 min
Jun 14, 9:15 PM CDTSpecial Weather StatementOUNGreer, Harmon60 min
Jun 14, 10:13 PM CDTSpecial Weather StatementOUNGreer, Harmon, Jackson62 min
Jun 14, 11:14 PM CDTSpecial Weather StatementOUNCaddo, Jackson, Kiowa, Washita61 min
Jun 14, 11:24 PM CDTAreal Flood AdvisoryOUNGreer, Jackson, Kiowa, Washita3 hr
Jun 15, 12:51 AM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Kiowa114 min
Jun 15, 1:43 AM CDTFlash Flood WarningOUNGreer, Jackson, Kiowa3 hr
Jun 15, 2:00 AM CDTRiver Flood WarningOUNJackson, Kiowa, Tillman67 hr
Jun 15, 2:22 PM CDTFlash Flood WarningOUNCleveland, Garvin, Grady, McClain, Oklahoma5 hr
Jun 15, 2:58 PM CDTFlash Flood WarningOUNCleveland, Garvin, McClain, Pottawatomie3 hr
Jun 15, 4:22 PM CDTAreal Flood AdvisoryOUNGarvin, Hughes, McClain, Pontotoc, Pottawatomie, Seminole3 hr
Jun 15, 5:16 PM CDTFlash Flood WarningOUNCotton, Jefferson, Stephens3 hr
Jun 15, 6:07 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Love, Murray, Pontotoc3 hr
Jun 15, 6:10 PM CDTRiver Flood WarningOUNPottawatomie, Seminole52 hr

Nearby

Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.